*NURSING > EXAM > NUR 2407 / NUR2407 Pharmacology Exam 3 Quiz Bank |Questions and 100% Correct Answers | LATEST, 2020  (All)

NUR 2407 / NUR2407 Pharmacology Exam 3 Quiz Bank |Questions and 100% Correct Answers | LATEST, 2020 / 2021 | Rasmussen College

Document Content and Description Below

NUR 2407 / NUR2407 Pharmacology Exam 3 Quiz Bank |Questions and 100% Correct Answers | LATEST, 2020 / 2021 | Rasmussen College A client, who is taking rifampin, telephones the nurse to say, "My u... rine and saliva have looked orange-red for the past 2 days." Select the nurse's best response. A) "This is consistent with an allergic response, and the drug should be stopped." B) "Continue the drug for another week to see if the color returns to normal." C) "Stop the drug, because it is likely that hepatitis has developed." D) "This is a normal effect of the drug and is harmless." A client is receiving their first intravenous infusion of vancomycin. The nurse know to watch for what unique complication of vancomycin if it infuses too rapidly? A) Pleural effusion B) Deep vein thrombosis C) Hypotension with flushing D) Constipation A client who has been receiving clindamycin for 10 days develops profuse diarrhea and abdominal pain. The nurse suspects that the client has an infection caused by C. difficile and knows to consult the prescriber about the possibility of prescribing which of these antibiotics? A) penicillin G. and trimethoprim B) vancomycin and metronidazole C) tetracycline and erythromycin D) azithromycin and nystatin The nurse is caring for a client who has been experiencing fever of unknown origin. The prescriber has ordered a broad-spectrum antibiotic. Which intervention is the priority? A) Administer the antibiotic immediately. B) Administer antipyretics as soon as possible. C) Obtain all cultures before the antibiotic is administered. D) Delay administration of the antibiotic until the culture results are available. A pregnant adolescent asks the nurse whether it would be all right to continue to take her prescription for tetracycline to clear up her acne. What response by the nurse provides the best information? A) "Tetracycline is effective in clearing up acne, but you should also use topical agents too." B) "Tetracycline may cause Chrohn's disease in pregnant women C) "Tetracyclines help the baby develop immunity to Lyme disease." D) "Tetracyclines could be harmful to the unborn baby's teeth. You shouldn't take them." A client has just received a prescription for a 10-day course of penicillin for the treatment of strep throat. What client education is essential for the nurse to provide? A) Family members and close contacts should also receive treatment. B) The agent should be discontinued when symptoms resolve to prevent emerging allergies. C) The entire course of the drug must be taken to prevent the re-emergence of a resistant strain. D) The medication should be discontinued if diarrhea occurs Which of these clients would be most at risk for an allergic reaction to a penicillin injection? A) A client who had a hypotensive episode following a stress treadmill study with contrast B) A client who has a history of asthma triggered by food allergies C) A client who reports an episode of hives after taking grape flavored acetaminophen D) A client who reports a history of a mild rash from penicillin taken 7 years ago The nurse administers cefotetan (Cefotan) to a client who also is taking warfarin (Coumadin). The nurse should monitor the carefully for what potential consequence? A) Increased WBCs. B) Elevated cefotetan levels. C) Bruising or bleeding gums. D) Hyperkalemia An outbreak of the flu has occurred in a long term care facility, so oseltamivir (Tamiflu) is being given to the residents on a dementia care wing? What side effect should be anticipated? A) itching B) escalation of behaviors C) twitching D) excessive thirst A client states "I'm allergic to Ampicillin. It gives my diarrhea." How should the nurse respond? A) "Diarrhea is not an allergic reaction. It is a temporary nuisance side effect. Take the pill." B) "Are there other reactions or changes you have when you take this medication?" [Show More]

Last updated: 2 months ago

Preview 1 out of 10 pages

Add to cart

Instant download

Reviews( 1 )

user-profile-pic


by Nbriawil · 3 years ago

Pharm Exam

$14.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
284
5

Document information


Connected school, study & course


About the document


Uploaded On

Dec 08, 2020

Number of pages

10

Written in

Seller


seller-icon
nurse_steph

Member since 3 years

163 Documents Sold


Additional information

This document has been written for:

Uploaded

Dec 08, 2020

Downloads

 5

Views

 284

Document Keyword Tags

Recommended For You

Get more on EXAM »

$14.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·